| Model Number |
6LPC-S |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
12/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, when the nurse was inserting the syringe into the pilot balloon part, it was very hard (difficult) and needed force, and although air was injected, it leaked out.A customer indicated that recannulation of a replacement tube was required for the patient.
Additional Manufacturer Narrative
The sample was received for evaluation.No reported event was confirmed in the received sample since met with the product specifications.A visual inspection was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed and it was observed the cuff held the air.The sample was submerged into a container filled with water and no leaks were observed during the submersion.Information has been added to the database and trends will continue to be monitored.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.